Author Topic: Help! I can't think straight today without feeling a great discomfort  (Read 168 times)

[Buddie]

These last weeks I have been having difficulties to work. To think too much, to use logic and reasoning for programming or to work in general was always making my right temple feels like a CPU overheating... it feels burning and aching. I was mentally exhausted and if I insisted on working like this the overheating feeling gets intense and my blood pressure raises.

I asked a medical license of 14 days off buy I wonder if I take too long for this.

Today I woke up with my right arm numb as I told is this thread:
http://www.benzobuddies.org/forum/index.php?topic=242517.msg3098937#msg3098937

I started CBD oils 3 days ago and I don't know if this is doing good on me. The time I tried a high dose I had felt sick and my BP went to 170/100.

Now, 2 days later, still trying the cbd oil while tapering my valium, I can't think straight. Can barely type, read stuff is exhausting, can't even chill watching TV or playing videogames. Anything that demands a bit of logic and reasoning is unconfortable. I didn't do anything today. I am not thinking straight.

I fear that I messed up with my brain. I hope I didn't have a stroke.

If its just wd, I think I will updose... this is no life.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi [...],

You're having a rough time and I'm sorry.  I believe you're still very early in your withdrawal so it isn't surprising that you're struggling with some symptoms unfortunately.

What is your taper like? I'm wondering if you might be tapering too fast.  It seems like your body is telling you to slow down.  It might make sense for you to make smaller cuts and hold at that dose until your symptoms stabilize before making the next cut. 

CBD oil seems to help some people and not others.  There is also a wide range of quality of CBD oils and the makeup of the weed used in them can vary widely too. It doesn't sound like it's helping you.  I suggest you enter CBD in the search box and read as much as you can about it.  Here's one thread:  http://www.benzobuddies.org/forum/index.php?topic=219185.0

I think you'll find this helpful to:  we can become very fearful about our health and a whole spectrum of other issues and this helps us understand why:  What's happening inside your brain

Itís helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Hereís how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

Stay strong - remember your username - full of determination.  You can do this!

Wishing you much healing and strength,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Brain fog and exhaustion are two of my main symptoms. I hope you start to feel better. For me it comes and goes. I have tried cbd oil bit haven't noticed a difference. I can't seem to take any vitamins or supplements because they make me feel worse. Hopefully, things will improve.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hey [...], I am sorry for the long delay, I am not feeling well and it's still tough to think, even to answer. The symptom that scares me most is this:
http://www.benzobuddies.org/forum/index.php?topic=242622.0

I updated my signature as you recommended. And thank you for the posts, I will try to read the one about the effects in the brain today.

Hey [...], thank you for sharing your experience. Does my sensation from the link I shared in this answer fits any of the known symptoms? It's as if I lost the hability to do analytical thinking and all I have is pain when I try doing it. I am afraid I will have to quit my job.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Most of what you've described are either symptoms I've read about here or ones I've experienced. I think it's part of the withdrawal process.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.